# SDR SWIA2020012147892

- Difficulty date: December 10, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER CABIN FLOOR SUPPORT WARDROBE MOUNTS HAVE CORROSION (4-EA) MARKED.       (C-CHECK)   RO:1/17/2020REMOVED CORROSION FROM PAX CABIN FLOOR SUPPORT STRUCTURE (4EA)  MOUNTING PLATES #1, #2, AND #3 FOUND TO BE WITHIN LIMITS. MOUNTING PLATE #4 IS FOUND TO BE OUT OF LIMITS.   FABRICATED AND REPLACED 1EA PASSENGER CABIN FLOOR SUPPORT WARDROBE PLATE  REF BOMBARDIER DWG.
